Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the large time behaviour of a thermoviscous flow with dissipation


Author: A. C. King
Journal: Quart. Appl. Math. 49 (1991), 173-177
MSC: Primary 76R99
DOI: https://doi.org/10.1090/qam/1096239
MathSciNet review: MR1096239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The large time behaviour of a dissipative, thermoviscous, Couette-Pousielle flow is examined by asymptotic methods. Previous results on the adiabatic case are confirmed. In the case of a weakly conductive fluid the approach to a bounded, hot, steady state is shown to be caused by a forced linear diffusion mechanism.


References [Enhancements On Off] (What's this?)

  • [1] M. A. Boudourides and N. Charalambakis, Stabilization of an adiabatic Couette-Pousielle flow by a temperature dependent viscosity, Quart. Appl. Math. 47, 747-751 (1989) MR 1031689

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76R99

Retrieve articles in all journals with MSC: 76R99


Additional Information

DOI: https://doi.org/10.1090/qam/1096239
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society